RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eur. J. Math., 2015, Volume 1, Issue 2, Pages 260–278 (Mi ejm1)  

The ambiguity index of an equipped finite group

F. A. Bogomolovab, Vik. S. Kulikovc

a Laboratory of Algebraic Geometry, NRU HSE, 7 Vavilova Str., 117312 Moscow, Russia
b Courant Institute of Mathematical Sciences, New York University, 251 Mercer Str., New York, NY 10012, USA
c Steklov Mathematical Institute, 8 Gubkina Str., 119991 Moscow, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
NSh-2998.2014
Simons Foundation
Russian Foundation for Basic Research 14-01-00160
The financial support from the Government of the Russian Federation within the framework of the implementation of the 5-100 Programme Roadmap of the National Research University, Higher School of Economics, AG Laboratory is acknowledged by both authors. The first author was also supported by Simons Travel Grant. The second author was partially supported by NSh-2998.2014, RFBR 14-01-00160.


DOI: https://doi.org/10.1007/s40879-014-0015-3


Bibliographic databases:

ArXiv: 1404.5763
Document Type: Article
MSC: 20C25
Received: 07.05.2014
Accepted:23.09.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/ejm1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:84

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019